# SDR SWIA2021110262043

- Difficulty date: September 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL DD1A BETWEEN FS 338 AND 320      (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED INTERCOSTAL DD1A BETWEEN FS 338 AND 320  REF DWG 601R31702 REV N, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-40-11-001-001-A01, LEAK CHECK GOOD. / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
